Duke Mathematical Journal

The seventh coefficient of odd symmetric univalent functions

George B. Leeman, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 2 (1976), 301-307.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311641

Digital Object Identifier
doi:10.1215/S0012-7094-76-04327-1

Mathematical Reviews number (MathSciNet)
MR0409793

Zentralblatt MATH identifier
0336.30004

Subjects
Primary: 30A34

Citation

Leeman, Jr., George B. The seventh coefficient of odd symmetric univalent functions. Duke Math. J. 43 (1976), no. 2, 301--307. doi:10.1215/S0012-7094-76-04327-1. https://projecteuclid.org/euclid.dmj/1077311641


Export citation